# SDR 20000620SH017

- Difficulty date: May 30, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N175ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837029
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711957
- Condition: Broken
- Location: Rt Drag Brace
- Part time: 8,696 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR UNLOCKED INDICATION WITH GEAR RETRACTED.  INVESTIGATION FOUND ENGINE MOUNT TUBE BROKEN JUST ABOVE RIGHT DRAG BRACE MOUNT.  WHEN GEAR WAS RETRACTED, MOUNT FLEXED NOT ALLOWING UPLOCK SWITCH CONTROL.  (X)
